# SDR M562004F00003

- Difficulty date: July 4, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB SEAT TRACK HAS SURFACE CORROSION FROM STA 348-370.  REMOVED AND REPLACED SEAT TRACK.  C1, C2, C3 INSP 8/4/04.
